# SDR WVER2016012202

- Difficulty date: January 22, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 37,398 hours, 29,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS AT RBL 9 FROM FS 485.00 TO 661.00+32 CORRODED.
